# SDR SIMA201808274002

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 30,452 hours, 27,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCEY LIGHT ON THE PAX DOOR WAS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-50-10. OPS CHECKED GOOD. NO DEFECTS NOTED.
